# SDR HEEA082628

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,684 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: 23033400
- Condition: Defective
- Location: Pc Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PC FILTER HANG STARTS ON ENGINE RINSE. REPLACED WITH SERVICEABLE FILTER.
